Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Had breathing problem, Chest X ray normal. Taken Montair LC-one. Feels heaviness in chest. Solution?

20 days back I had breathing problem. Chest X ray , Blood report,& ECG were normal. As per doctors advice I had taken Montair LC-one tablet /day for 7 days. During the above 7 days I felt improvement but after 4/5 days of this treatment more often my nose gets blocked and I feel heavyness in my chest. Kindly suggest some remedy.
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
Your description of symptoms suggest problem related to lungs like asthma.
Usually allergy plays important role in it cause.

If you have breathing problem then Lung function can tell us extent of Bronchospasm and relief obtained by Bronchodilators.

It is inhalation therapy with nebulizer, or other inhalation device is very useful.
If required proper antibiotics and corticosteroid are useful in some cases.
Please visit Physician or chest Physician to get proper prescription.

If Nose block is major issue you must visit an ENT surgeon also to see any pathology in nasal passage like polyp.

If everything is fine than local steroid or other drugs may be required.

Hope this helps.

Take care.
Good Luck.
Dr.Akhilesh Dubey M.D

Answered: Tue, 5 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor